question-icon

What causes mild asthma attack after taking Regestrone?

default
Posted on Wed, 7 Oct 2015
Question: Hello doctor, I was prescribed regesterone 5mg to delay my periods because I am going on a holiday from Saturday to Tuesday. I am asthmatic. I haven't had an attack in over a year. But unfortunately after two days of regesterone I have a mild asthma attack. I used Duolin and budecort for nebulisation. But the asthma is still persistent. Can you please help me.
doctor
Answered by Dr. Srilatha Myaka (53 minutes later)
Brief Answer:
rogesterone is a synthetic progesterone

Detailed Answer:
Hi dear
Welcome to HCM
I can understand your concern.
In my opinion syntactic progesterone like rogesterone showed mild allergy and rash.
In some cases it can exacerbate asthama.
I suggest you to consider speaking with your doctor for change fo medicine.
Kindly continue medication for asthma.
In case of any problem please write back to us.
Hope I am able to answer your query
Regards
Dr srilatha
Gynae
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Srilatha Myaka

OBGYN

Practicing since :2007

Answered : 2422 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes mild asthma attack after taking Regestrone?

Brief Answer: rogesterone is a synthetic progesterone Detailed Answer: Hi dear Welcome to HCM I can understand your concern. In my opinion syntactic progesterone like rogesterone showed mild allergy and rash. In some cases it can exacerbate asthama. I suggest you to consider speaking with your doctor for change fo medicine. Kindly continue medication for asthma. In case of any problem please write back to us. Hope I am able to answer your query Regards Dr srilatha Gynae